# SDR FDEA202001100094

- Difficulty date: January 10, 2020
- Submitted: January 10, 2020
- Operation: Air carrier
- Aircraft: N721FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 477
- Aircraft time: 50,631 hours, 27,253 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Attach Bracket
- Part number: A53778617210
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO PIT R/H SIDE BELOW FLOOR LEVEL AT FRAME 38 INTERCOSTAL LOWER FWD ATTACH BRACKET IS   CRACKED  REMOVED AND REPLACED ATTACH BRACKET IAW A300-600 SRM 51-40-21
